# SDR SIMA20130429008

- Difficulty date: April 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 26,841 hours, 24,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE CABIN AISLE NR1 EMERGENCY LIGHT STRIP HAS BROKEN WIRES.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 1 PROXIMITY LIGHT STRIP IAW AMM 35-50-12. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
